| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt had tactile / vibration alarms or lack thereof.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (tactile / vibration alarms or lack thereof) has been confirmed.There trunk cable was damaged.Reporting out of abundance of caution.The root cause was unable to be identified.There was no adverse event that resulted from the damaged belt.